# SDR P2EA2001V0005

- Difficulty date: October 18, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK: FWD CARGO DOOR EXTERNAL SKIN WITH SEVERAL DENTS OUT LIMITS. FWD CARGO DOOR SKIN REPLACED IAW SRM 52-30-2 FIG 3.
